| Model Number |
10-0001 |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/22/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Event log review could not establish a definitive root cause.Quality compliance will continue to monitor similar complaints as part of routine post-market surveillance.
Event or Problem Description
As per reporter when implanting the l s2ai secondary bolt it was placed medial and inferior to the sciatic notch.Causing the screw to be placed by the l iliac artery and vein.Screws were replaced using fluoro.No patient harm was noted.